# SDR DALA2025110508077

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE FASTENERS AFT CARGO COMPARTMENT DOOR. COUNTERSINK AT HOLE 4 AND HOLE 11 HAVE CORROSION IN THE COUNTERSINK.   BLEND THE CORROSION ON THE SKIN AND LOWER SILL OUTER SURFACE AT LOCATIONS 1, 17, 1A, 2A, 3A, 6A, 7A, 8A, 11A TO A SMOOTH CONTOUR PER ASRM BD500-A-J51-21-06-01AAA-258A-A. INSPECTED AREA TO REMOVE ALL CORROSION AND APPLIED CORROSION INHIBITING COMPOUND (CIC) IN AND AROUND REWORKED AREAS PER AMP BD500-A-J51-21-11-03AAA-259AA. PER ER/A 604722-14. (LP 1289389)
